# SDR SIMA992953

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Failed
- Location: Exterior
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4389 - RIGHT FORWARD EXTERIOR EMERENCY LIGHT DOES NOT ILLUMINATE.  REMOVED AND REPLACED RIGHT FORWARD EXTERIOR EMERGENCY LIGHT BULB.  OPERATIONAL CHECKED GOOD.  (X)
